# SDR SIMA20131218001

- Difficulty date: December 18, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 37,620 hours, 31,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3744 CREW REPORTED SERVICE DOOR VERY HARD TO CLOSE FROM INSIDE ACFT.  THE ACFT WAS REMOVED FROM SERVICE.  LUBRICATED SERVICE DOOR & OPERATIONAL CHECK IAW AMM 52-43-00.  THE ACFT RETURNED TO SERVICE.
